# SDR AUS20020373

- Difficulty date: April 23, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010488
- Condition: Fractured
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING A TURN-A-ROUND INSPECTION, THE PILOT DISCOVERED A 7.8IN(20CM) BEAD SECTION MISSING FROM THE NR 3 MAIN WHEEL AND THE TIRE WAS DEFLATED.
